JUCS - Journal of Universal Computer Science 6(1): 194-200, doi: 10.3217/jucs-006-01-0194
On Equational Craig Interpolation
expand article infoGrigore Rosu, Joseph Goguen
‡ Department of Computer Science & Engineering, University of California, San Diego, United States of America
Open Access
Generalizations of Craig interpolation are investigated for equational logic. Our approach is to do as much as possible at a categorical level, before drawing out the concrete implications. 1 C.S.Calude and G.Stefanescu (eds.). Automata, Logic, and Computability. Special issue dedicated to Professor Sergiu Rudeanu Festschrift.